# SDR NACA2023011620002

- Difficulty date: January 12, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 9,999 hours, 9,999 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Warning Message
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AND LEFT ENG EEC EICAS MSG. PERFORMED EEC MAINTENANCE MONITOR BITE PROCEDURE PER FIM 71-01-FT816, COMPONENTS AND WIRING ARE NORMAL.
